# SDR GAIA0080

- Difficulty date: February 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 720D, THE FUSELAGE FRAME INBOARD FLANGE WAS FOUND GOUGED AT STRINGER S-5R.  REPAIRED IAW SRM 51-40-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
